INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Quantally fed steady state domain distributions in stochastic inflation
Autor/es:
MAURICIO BELLINI; PABLO D. SISTERNA; ROBERTO DEZA
Revista:
NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS
Editorial:
Societa Italiana di Fisica
Referencias:
Lugar: Bologna; Año: 2000 vol. 115 p. 239 - 239
ISSN:
0369-3554
Resumen:
Within the framework of stochastic inflationary cosmology we derive steady-state distributions Pc(V) of domains in comoving coordinates, under the assumption of slow-rolling and for two specific choices of the coarse-grained inflaton potential V(Φ). We model the process as a Starobinsky-like equation in V -space plus a time-independent source term Pw(V ) which carries (phenomenologically) quantum-mechanical information drawn from either of two known solutions of the Wheeler-De Witt equation: Hartle-Hawking?s and Vilenkin?s wave functions. The presence of the source term leads to the existence of nontrivial steady-state distributions Pwc(V). The relative efficiencies of both mechanisms at different scales are compared for the proposed potentials.
rds']